It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 9 of 9 for lexapro makes me like a zombie. (0.023 seconds)


... epression. I was planning to get through it without medication and I was doing well until I started school and went back to work. Now I feel that meds could help me but I am scare of side effects. My doctor wants to put me on Lexapro but I've heard a lot of bad things about it. ... (8 replies)
... Not for me. Lexapro makes me feel like I have a buzz most of the time and it also makes me feel like I can do anything (which has lead to some rather excessive spending on my part). http://www.healthboards.com/ubb/redface.gif It helps me sleep better, but it doesn't seem to help avoidant tendencies/procrastination much, if at all. I'm more cheerful and socially engaging and... (12 replies)
... I have a few questions on Anxiety and Meds so I'm hoping someone could help me as I don't see my Pdoc for another week. ... (2 replies)

... Well, Im not sure what to say to him, taking the klonopin has helped, but it makes me feel like a zombie sometimes... and I havent taken the Lexapro he perscribed. I have swollen lymph nodes and Im not sure if I should mention that... I get lightheaded and it feels like my head is swaying.... ... (1 replies)
... I apologize if this is a bit long, but I tried to include everything so as to give a full understanding to those reading. ... (3 replies)
... Hoping someone can point me in the right direction as I am at my wits end. ... (2 replies)
... I was prescribed 15mg Mirtazapine nightly and 15mg Buspar twice daily. I took them for 3 days but this feeling is horrible! My doctor warned me that I wouldn't like this feeling, but if I gave it a couple weeks I would see the proper effects. ... (1 replies)
Anxiety? or Not?
Aug 19, 2008
... oh yeah, i fear doctor's terribly...i am going to mine on thursday he is gonna do a scope on my voice box to see if my singing has hurt me any...he has assured me that everything is ok but oh well you know the deal...oh yes my bp spikes really high and i am on bp meds.....xanax makes me a zombie... ... (4 replies)
Buspar
Aug 1, 2007
... Not to scare you or anything, but I took Buspar once and OMG....it gave me a racing heart beat! I was so mad at the doctor and told him my side effect. He told me to get off of it immediately. I also took Remeron and it actually made me feel like a lifeless zombie. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 10:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!